MAUDE Adverse Event Report: STERIS CORPORATION HEXAVUE INTEGRATION SYSTEM

STERIS CORPORATION HEXAVUE INTEGRATION SYSTEM
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the hexavue integration system and found that hard drive required replacement.The technician replaced the hard drive, tested the hexavue integration system and confirmed it to be operating properly.The hexavue integration system was returned to service and no additional issues have been reported.A complaint review determines this to be an isolated event.
 
Event or Problem Description
The user facility reported that during a patient procedure their hexavue integration system lost signal and would not display the image.User facility personnel connected the hexavue integration system directly into the wall monitor to complete the procedure.The procedure was completed successfully, and no injuries were reported.

Brand Name
HEXAVUE INTEGRATION SYSTEM
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key17508974
Report Number3008776287-2023-00009
Device Sequence Number15028421
Product Code KQM
UDI-Device Identifier00724995198497
UDI-Public00724995198497
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown